# SDR COMA0260724

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 11,238 hours, 11,486 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5226 FLAPS FAILED WHEN SELECTED TO 8 DEGREES.RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
